Optimal designs for longitudinal and functional data

Müller, Hans-Georg, Ji, Hao . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2017. 79 (3) :859-876

Locate this article in:

Bibtex

@article{CIS-475850,
  Author = {Müller, Hans-Georg and Ji, Hao},
  Title = {Optimal designs for longitudinal and functional data},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {79},
  Number = {3},
  Year = {2017},
  Pages = {859--876},
  Keywords = {}
}

Similar articles